# SDR UIEA201000030

- Difficulty date: January 18, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN EXT. B/O BY 09" X 0.6" X 0.039" ON EXT FUSELAGE SKIN BETWEEN STA 540-560 AT STR 37/R.  A SKIN REPAIR WAS ACCOMPLISHED AT DAMAGED IAW REA: MF00656R0010 REV A.  REPEAT INSP PRIOR TO 20,000 CYCLES.
